Seguir
A. Navarro-Quiles
A. Navarro-Quiles
Dirección de correo verificada de uv.es
Título
Citado por
Citado por
Año
A comprehensive probabilistic solution of random SIS-type epidemiological models using the random variable transformation technique
MC Casabán, JC Cortés, A Navarro-Quiles, JV Romero, MD Roselló, ...
Communications in Nonlinear Science and Numerical Simulation 32, 199-210, 2016
542016
Full solution of random autonomous first-order linear systems of difference equations. Application to construct random phase portrait for planar systems
JC Cortes, A Navarro-Quiles, JV Romero, MD Rosello
Applied Mathematics Letters 68, 150-156, 2017
212017
Computing probabilistic solutions of the Bernoulli random differential equation
MC Casabán, JC Cortés, A Navarro-Quiles, JV Romero, MD Roselló, ...
Journal of Computational and Applied Mathematics 309, 396-407, 2017
202017
Applying the random variable transformation method to solve a class of random linear differential equation with discrete delay
T Caraballo, JC Cortés, A Navarro-Quiles
Applied Mathematics and Computation 356, 198-218, 2019
162019
A comprehensive probabilistic analysis of approximate SIR‐type epidemiological models via full randomized discrete‐time Markov chain formulation with applications
JC Cortés, SK El‐Labany, A Navarro‐Quiles, MM Selim, H Slama
Mathematical Methods in the Applied Sciences 43 (14), 8204-8222, 2020
142020
Randomizing the parameters of a Markov chain to model the stroke disease: A technical generalization of established computational methodologies towards improving real applications
JC Cortés, A Navarro-Quiles, JV Romero, MD Roselló
Journal of Computational and Applied Mathematics 324, 225-240, 2017
132017
Probabilistic solution of random autonomous first-order linear systems of ordinary differential equations
A NAVARRO-QUILES, JV ROMERO
Romanian Reports in Physics 68 (4), 1397-1406, 2016
132016
Un modelo de oferta y demanda con incertidumbre
CB Simón, JC Cortés, DM Rodríguez, AN Quiles, RJV Micó
Modelling in Science Education and Learning 12 (1), 111-122, 2019
122019
Uncertainty quantification analysis of the biological Gompertz model subject to random fluctuations in all its parameters
V Bevia, C Burgos, JC Cortés, A Navarro-Quiles, RJ Villanueva
Chaos, Solitons & Fractals 138, 109908, 2020
112020
Solving second-order linear differential equations with random analytic coefficients about ordinary points: A full probabilistic solution by the first probability density function
JC Cortés, A Navarro-Quiles, JV Romero, MD Roselló
Applied Mathematics and Computation 331, 33-45, 2018
112018
A full probabilistic solution of the random linear fractional differential equation via the random variable transformation technique
C Burgos, J Calatayud, JC Cortés, A Navarro‐Quiles
Mathematical Methods in the Applied Sciences 41 (18), 9037-9047, 2018
92018
Analysis of random non-autonomous logistic-type differential equations via the Karhunen–Loève expansion and the Random Variable Transformation technique
JC Cortés, A Navarro-Quiles, JV Romero, MD Roselló
Communications in Nonlinear Science and Numerical Simulation 72, 121-138, 2019
82019
Computing the probability density function of non-autonomous first-order linear homogeneous differential equations with uncertainty
JC Cortés, A Navarro-Quiles, JV Romero, MD Roselló
Journal of Computational and Applied Mathematics 337, 190-208, 2018
82018
Some results about randomized binary Markov chains: theory, computing and applications
JC Cortés, A Navarro-Quiles, JV Romero, MD Roselló
International Journal of Computer Mathematics 97 (1-2), 141-156, 2020
72020
Computing the two first probability density functions of the random Cauchy-Euler differential equation: Study about regular-singular points
JC Cortés, A Navarro-Quiles, JV Romero, MD Roselló
Applied Mathematics and Nonlinear Sciences 2 (1), 213-224, 2017
72017
Probabilistic solution of the homogeneous Riccati differential equation: A case-study by using linearization and transformation techniques
MC Casaban, JC Cortes, A Navarro-Quiles, JV Romero, MD Rosello, ...
Journal of computational and applied mathematics 291, 20-35, 2016
72016
Solving random ordinary and partial differential equations through the probability density function: theory and computing with applications
J Calatayud, JC Cortés, M Jornet, A Navarro-Quiles
Modern Mathematics and Mechanics: Fundamentals, Problems and Challenges, 261-282, 2019
62019
Solving the random Cauchy one-dimensional advection–diffusion equation: Numerical analysis and computing
JC Cortés, A Navarro-Quiles, JV Romero, MD Roselló, MA Sohaly
Journal of Computational and Applied Mathematics 330, 920-936, 2018
62018
Full probabilistic solution of a finite dimensional linear control system with random initial and final conditions
JC Cortés, A Navarro-Quiles, JV Romero, MD Roselló, E Zuazua
Journal of the Franklin Institute 357 (12), 8156-8180, 2020
52020
Approximating the solution stochastic process of the random Cauchy one-dimensional heat model
A Navarro-Quiles, JV Romero, MD Roselló, MA Sohaly
Abstract and Applied Analysis 2016, 2016
52016
El sistema no puede realizar la operación en estos momentos. Inténtalo de nuevo más tarde.
Artículos 1–20